advertisement
Question
Posted by: DEE | 2011/10/10

32 YEAR OLD FEMALE ON WARFARIN AND HAVE FLU

DEAR DR I AM ON WARFARIN BECAUSE I HAVE PULMONARY EMBOLISM I NOW HAVE FLU RUNNY NOSE CONGESTED AND HEAVY HEAD AND PAINFUL THROAT WHAT MEDICINE CAN I BUY OVER THE COUNTER THAT WILL WORK JUST AS FAST AS AN ANTIBIOTIC BUT SAFE FOR WARFARIN THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dee

Unfortunately, Warfarin has a lot of drug interactions. I therefore, suggest that you take two Panado tablets, four hourly, get lots of bedrest and drink a lot of fluids. Antibiotics do not work against the flu.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement